# SDR RRXA97218

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Ind
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUTDOWN DURING FLIGHT AT 0414Z FOR HIGH OIL TEMP.  WINDMILL OIL PRESSURE .23 PSI.  ADJUST ACCORDING TO SPEED AS EXPECTED.  FUEL TO ENGINE WINDMILLED FROM 0457 - 0500Z.  INSPECTED ENGINE IAW EWA JRH PAGE 69-70 OIL TEMP WAS WITHIN LIMITS, NO DEFECTS NOTED.  ALSO, INSPECTED NR 2 ENGINE DUE TO WINDMILLING IAW EWA JRH, PG 79.  NO DEFECTS NOTED.  ENGINE OIL TEMP WAS WITHIN LIMITS.
